# SDR FDEA202404180471

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42725
- Aircraft time: 12,623 hours, 5,832 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG TIRE RH FOUND WITH RETAINING SEAL LOCK MISSING  (EXTERNAL) AND GREASE SPREAD AROUND OF WHEEL.   REPLACED NLG WHEEL RH IAW AMM. A/C GOOD FOR SERVICE.
